A New Symmetric p-stable Obrechkoff Method with Optimal Phase lag for Oscillatory Problems

Journal Title: Earthline Journal of Mathematical Sciences - Year 2019, Vol 1, Issue 1

Abstract

In this paper, we derive a class of symmetric p-stable Obrechkoff methods via Padé approximation approach (PAA) for the numerical solution of special second order initial value problems (IVPs) in ordinary differential equations (ODEs). We investigate periodicity analysis on the proposed scheme to verify p-stability property. The new algorithms possess minimum phase-lag error which shows that they can accurately solve oscillatory problems. Reports on several numerical experiments are provided to illustrate the accuracy of the method.

Authors and Affiliations

I. C. Felix, O. O. Famoofo, S. M. Akintewe

Keywords

Related Articles

Anti Fuzzy Equivalence Relation on Rings with respect to t-conorm C

In this paper, by using t-conorms, we define the concept of anti fuzzy equivalence relation and anti fuzzy congruence relation on ring R and we investigate some of their basic properties. Also we define fuzzy ideals of r...

Further Generalized Beta Function with Three Parameters Mittag-Leffler Function

The purpose of the present paper is to introduce a new extension of extended Beta function by product of two Mittag-Leffler functions. Further, we present certain results including summation formulas, integral representa...

A Study on Permanent of L-R Hexagonal Fuzzy Number Matrices

In this paper, it is shown that a number of properties of permanent of both square and non-square matrices present under fuzzy environment. We establish the basic formulas of determinant and permanent of matrices which c...

On Pretopological Vector Spaces

The purpose of the present paper is to introduce the new class of topological spaces, namely pretopological vector spaces. We study some of the basic properties of pretopological vector spaces and investigate their relat...

Coincidence and Fixed Point of Nonexpansive Type Mappings in 2 Metric Spaces

The aim of this paper is to prove a coincidence point theorem for a class of self mappings satisfying nonexpansive type condition under various conditions and a fixed point theorem is also obtained. Our results extend an...

Download PDF file
  • EP ID EP463422
  • DOI 10.34198/ejms.1119.105118
  • Views 263
  • Downloads 0

How To Cite

I. C. Felix, O. O. Famoofo, S. M. Akintewe (2019). A New Symmetric p-stable Obrechkoff Method with Optimal Phase lag for Oscillatory Problems. Earthline Journal of Mathematical Sciences, 1(1), 105-118. https://europub.co.uk/articles/-A-463422